Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Decay Mode Solutions to (2 + 1)-Dimensional Burgers Equation, Cylindrical Burgers Equation and Spherical Burgers Equation"
written by Xiangzheng Li, Jinliang Zhang, Mingliang Wang,
published by Journal of Applied Mathematics and Physics, Vol.5 No.5, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] TWO-SOLITARY WAVE SOLUTION OF A () 12+-DIMENSIONAL GENERALIZED KP EQUATION WITH GENERAL VARIABLE COEFFICIENTS
Research and Communications in Mathematics and Mathematical Sciences, 2017
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top